Sie befinden sich hier:

Homepage  > Research  > Publications  



T. Hauser
Entropy theory for Delone sets in locally compact abelian groups, 22 pages, 2019
arXiv: 1902.05441

T. Hauser
Relative topological entropy for actions of non-discrete groups on compact spaces, 25 pages, 2019
arXiv: 1901.08985

G. Fuhrmann, E. Glasner, T. Jäger and C. Oertel
Irregular model sets and tame dynamics, 22 pages, 2018
arXiv: 1811.06283

K. Polotzek, K. Padberg-Gehlen and T. Jäger
Set-oriented numerical computation of rotation sets, 20 pages, 2017
arXiv: 1702.06190



T. Hauser and T. Jäger
Monotonicity of maximal equicontinuous factors and an application to toral flows to appear in Proceedings of the American Mathematical Society, 11 pages
DOI: 10.1090/proc/14562, arXiv: 1711.05672

M. Gröger, M. Keßeböhmer, A. Mosbach, T. Samuel and M. Steffens
A classification of aperiodic order via spectral metrics & Jarnìk sets to appear in Ergodic Theory and Dynamical Systems, 25 pages
DOI: 10.1017/etds.2018.7, arXiv: 1601.06435

L. Díaz, K. Gelfert, M. Gröger and T. Jäger
Hyperbolic graphs: critical regularity and box dimension to appear in Transactions of the American Mathematical Society,  48 pages
DOI: 10.1090/tran/7454, arXiv: 1702.06416

T. Jäger, D. Lenz and C. Oertel
Model sets with positive entropy in Euclidean cut and project schemes to appear in Annales scientifiques de l'École normale supérieure, 28 pages
arXiv: 1605.01167



T. Jäger, J. Wang and Q. Zhou
Genericity of mode-locking for quasiperiodically forced circle maps in Advances in Mathematics 348:353-377, 2019
DOI: 10.1016/j.aim.2019.03.023, arXiv: 1607.01700



G. Fuhrmann, M. Gröger and T. Jäger
Non-smooth saddle-node bifurcations II: Dimensions of strange attractors in Ergodic Theory and Dynamical Systems 38(8):2989-3011, 2018
DOI: 10.1017/etds.2017.4, arXiv: 1412.6054



G. Fuhrmann and J. Wang
Rectifiability of a class of invariant measures with one non-vanishing Lyapunov exponent in Discrete and Continuous Dynamical Systems - Series A 37(11):5747-5761, 2017
DOI: 10.3934/dcds.2017249, arXiv: 1606.04787

T. Jäger and F. A. Tal
Irrational rotation factors for conservative torus homeomorphisms in Ergodic Theory and Dynamical Systems 37(5):1537-1546, 2017
DOI: 10.1017/etds.2015.112, arXiv: 1410.3662

F. Béguin, S. Crovisier and T. Jäger
A dynamical decomposition of the torus into pseudo-circles in Modern Theory of Dynamical Systems: A Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics 692:39-51, 2017
DOI: 10.1090/conm/692, arXiv: 1508.07022

T. Jäger and J. Wang
Abundance of mode-locking for quasiperiodically forced circle maps in Communications in Mathematical Physics 353(1):1-36, 2017
DOI: 10.1007/s00220-017-2870-5, arXiv: 1504.03887

J. Wang, J. You and Q. Zhou
Response solutions for quasi-periodically forced harmonic oscillators in Transactions of the American Mathematical Society 369(6):4251-4274, 2017
DOI: 10.1090/tran/6800

T. Jäger and A. Koropecki
Poincaré theory for decomposable cofrontiers in Annales Henri Poincaré 18(1):85-112, 2017
DOI: 10.1007/s00023-016-0523-4, arXiv: 1506.01096



T. Jäger, A. Passeggi and S. Štimac
Rotation sets and almost periodic sequences in Mathematische Zeitschrift 284(1):271–284, 2016
DOI: 10.1007/s00209-016-1656-3, arXiv: 1408.2931

M. Gröger and T. Jäger
Some remarks on modified power entropy in Dynamics and Numbers, Contemporary Mathematics 669:105-122, 2016
DOI: 10.1090/conm/669/13425, arXiv: 1506.07192

M. Baake, T. Jäger and D. Lenz
Toeplitz flows and model sets in Bulletin of the London Mathematical Society 48(4):691-698, 2016
DOI: 10.1112/blms/bdw033, arXiv: 1511.08595

G. Fuhrmann
Non-smooth saddle-node bifurcations III: strange attractors in continuous time in Journal of Differential Equations 261(3):2109-2140, 2016
DOI: 10.1016/j.jde.2016.04.026, arXiv: 1512.08763

J. Wang and J. You
Boundedness of solutions for non-linear quasi-periodic differential equations with Liouvillean frequency in Journal of Differential Equations 261(2):1068-1098, 2016
DOI: 10.1016/j.jde.2016.03.038

G. Fuhrmann
Non-smooth saddle-node bifurcations I: existence of an SNA in Ergodic Theory and Dynamical Systems 36(4):1130-1155, 2016
DOI: 10.1017/etds.2014.92, arXiv: 1307.0347

G. Fuhrmann, M. Gröger and T. Jäger
Amorphic complexity in Nonlinearity 29(2):528-565, 2016
DOI: 10.1088/0951-7715/29/2/528, arXiv: 1503.01036

T. Jäger and G. Keller
Random minimality and continuity of invariant graphs for random dynamical systems in Transactions of the American Mathematical Society 368:6643-6662, 2016
DOI: 10.1090/tran/6591, arXiv: 1211.5885